MathSciNet Relay Station
MathSciNet bibliographic data
MR2448717 11G20 (11M38 11Y16 14G50 68W20 94A60)
Sutherland, Andrew V. A generic approach to searching for Jacobians. Math. Comp. 78 (2009), no. 265, 485–507.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement